# SDR DL76L070840

- Difficulty date: July 1, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 46,603 hours, 6,992 cycles
- Engine: Pwa PW4060
- Engine time: 38,635 hours, 5,904 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727774
- Condition: Flamed Out
- Location: Nr 2
- Part time: 38,635 hours, 5,904 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DIV DUE NR 2 ENGINE FLAME OUT.  PERFORM FADEC BITE.  FAULTS P5 LINE FAIL.  REF ITEM 006.  REMOVED AND REPLACED E FUEL PUMP AND FMU PER AMM.  REF ITEM 005 FOR FUEL BOOST PUMP REPLACEMENT.  PERFORM TEST 2, 3 AND 4 PER AMM 71-00-00 PG 501 ENG OPERATION AND ALL INDICATIONS NML.
